Advertisement

Results in Mathematics

, 74:17 | Cite as

On Slice Polyanalytic Functions of a Quaternionic Variable

  • Daniel Alpay
  • Kamal Diki
  • Irene Sabadini
Article

Abstract

In this paper, we introduce the quaternionic slice polyanalytic functions and we prove some of their properties. Then, we apply the obtained results to begin the study of the quaternionic Fock and Bergman spaces in this new setting. In particular, we give explicit expressions of their reproducing kernels.

Keywords

Bergman spaces Fock spaces quaternions slice polyanalytic functions 

Mathematics Subject Classification

Primary 30G35 

Notes

Acknowledgements

Kamal Diki acknowledges the support of the project INdAM Doctoral Programme in Mathematics and/or Applications Cofunded by Marie Sklodowska-Curie Actions, acronym: INdAM-DP-COFUND-2015, grant number: 713485.

References

  1. 1.
    Abreu, L.D., Feichtinger, H.G.: Function spaces of polyanalytic functions. In: Vasil’ev, A. (ed.) Harmonic and Complex Analysis and Its Applications. Trends in Mathematics. Birkhäuser, Basel (2014)Google Scholar
  2. 2.
    Alpay, D.: An Advanced Complex Analysis Problem Book. Birkhäuser, Basel (2015)CrossRefGoogle Scholar
  3. 3.
    Alpay, D., Colombo, F., Sabadini, I.: Slice Hyperholomorphic Schur Analysis, Operator Theory: Advances and Applications, vol. 256. Birkhäuser, Basel (2016)CrossRefGoogle Scholar
  4. 4.
    Alpay, D., Colombo, F., Sabadini, I., Salomon, G.: The Fock space in the slice hyperholomorphic setting. In: Bernstein, S. (ed.) Hypercomplex Analysis: New perspectives and Applications. Trends in Mathematics, pp. 43–59. Birkhäuser, Basel (2014)zbMATHGoogle Scholar
  5. 5.
    Altavilla, A.: Some properties for quaternionic slice regular functions on domains without real points. Complex Var. Elliptic Equ. 60(1), 59–77 (2015)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Brackx, F., Delanghe, R., Sommen, F.: Clifford Analysis. Pitman Advanced Publishing Program, London (1982)zbMATHGoogle Scholar
  7. 7.
    Balk, M.: Polyanalytic Functions. Akademie-Verlag, Berlin (1991)zbMATHGoogle Scholar
  8. 8.
    Colombo, F., Gonzalez-Cervantes, J.O., Sabadini, I.: Further properties of the Bergman spaces of slice regular functions. Adv. Geom. 15(4), 469–484 (2015)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Colombo, F., Gonzalez-Cervantes, J.O., Luna-Elizarraras, M.E., Sabadini, I., Shapiro, M.: On two approaches to the Bergman theory for slice regular functions. Adv. Hypercomplex Anal. 1, 39–54 (2013). (Springer Indam series)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Colombo F., Sabadini I., Struppa D.C.: Entire Slice Regular Functions. Springer Briefs in Mathematics. ISBN 978-3-319-49264-3 (2016)Google Scholar
  11. 11.
    Colombo, F., Sabadini, I., Struppa, D.C.: Noncommutative Functional Calculus, Theory and Applications of Slice Hyperholomorphic Functions. Progress in Mathematics, vol. 289. Birkhäuser, Basel (2011)zbMATHGoogle Scholar
  12. 12.
    Gentili, G., Struppa, D.C.: A new theory of regular functions of a quaternionic variable. Adv. Math. 216, 279–301 (2007)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Gentili, G., Stoppato, C., Struppa, D.C.: Regular Functions of a Quaternionic Variable. Springer Monographs in Mathematics. Springer, Berlin (2013)CrossRefGoogle Scholar
  14. 14.
    Kähler, U., Ku, M., Qian, T.: Schwarz problems for poly-Hardy space on the unit ball. Results Math. 71, 801–823 (2017)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Koselev, A.D.: The kernel function of a Hilbert space of functions that are polyanalytic in the disc. Dokl. Akad. Nauk SSSR 232(2), 277–279 (1977)MathSciNetGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Schmid College of Science and TechnologyChapman UniversityOrangeUSA
  2. 2.Dipartimento di MatematicaPolitecnico di MilanoMilanoItaly
  3. 3.Dipartimento di MatematicaPolitecnico di MilanoMilanoItaly

Personalised recommendations